Jump to content
Sign in to follow this  
JessiesMom

Opoid Itchies

Recommended Posts

When I broke my leg a few months back, I was prescribed several opoids, which I took sparingly. I started to notice that my skin was incredibly itchy (especially underneath my cast). I figured it was dry, so I changed soap and got some lotion. Then I noticed that there were hives in the effected areas - so I recognized that it was something different. I did some research and discovered that this can be a side effect of the opoids - so that was the end of me taking those. That was about 2 weeks ago. Here is what I am wondering - I am getting a little sick of talking anti histimine every day to avoid having "itch my skin off" attacks on various parts of my body. I have not taken the opoids for several weeks now.

Has anyone ever experienced this side effect and if so, how long can I expect it to last?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...